PL EN


Journal
2010 | 18 | 2 | 49-55
Article title

Remarks on Ryszard Wójcicki’s "Criteria of Rationality of Arguments"

Authors
Content
Title variants
PL
Uwagi na marginesie artykułu Ryszarda Wójcickiego o kryteriach racjonalności sporów
EN
Remarks on Ryszard Wójcicki’s "Criteria of Rationality of Arguments"
Languages of publication
PL
Abstracts
PL
    
Keywords
Journal
Year
Volume
18
Issue
2
Pages
49-55
Physical description
Dates
published
2010-06-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-2010-volume-18-issue-2-article-600
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.